# SDR GAIA0040

- Difficulty date: January 27, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1724 - TOL-BOS - AFTER TAKEOFF, THE CREW TRIED TO RETRACT THE GEAR AND FOUND THAT THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE FULL UP POSITION.  ALL THREE GEAR STAYED IN THE DOWN AND LOCKED POSITION.  THE AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  MAINTENANCE JACKED AND CYCLED THE GEAR SEVERAL TIMES DURING THE GEAR RETRACTION TEST.  FOUND NO DEFECTS AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
